6 doctors weighed in:

Good morning Would taking two Claritin cause dizziness and lightheaded? Thank you. Have a good day

6 doctors weighed in
Dr. Dora Chizea
Anti-Aging Medicine
4 doctors agree

In brief: Yes, ... answer

Female ?Age Very politely asks.
.. Would taking two Claritin cause dizziness and lightheaded? Thank You. Have a good day. Yes, is the simple answer. But it also depends on Why one needed the Claritin in the First place. One should also note that there is a reason why medications are limited in their dosage. Claritin 10mg is recommended as One tablet only in 24hrs. See PCP if symptoms persist.

In brief: Yes, ... answer

Female ?Age Very politely asks.
.. Would taking two Claritin cause dizziness and lightheaded? Thank You. Have a good day. Yes, is the simple answer. But it also depends on Why one needed the Claritin in the First place. One should also note that there is a reason why medications are limited in their dosage. Claritin 10mg is recommended as One tablet only in 24hrs. See PCP if symptoms persist.
Thank
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Yes, probably

Good morning to you, Claritin, or loratadine, can cause drowsiness in some people, especially if the dose is doubled, it is marketed as a non-sedating antihistaminic, however it should be marketed as less sedating antihistamine.
The recommended dose is one /day, if more, it has to monitored by a physician. For any OTC medication, you want to read the labels carefully, best wishes, have a good day

In brief: Yes, probably

Good morning to you, Claritin, or loratadine, can cause drowsiness in some people, especially if the dose is doubled, it is marketed as a non-sedating antihistaminic, however it should be marketed as less sedating antihistamine.
The recommended dose is one /day, if more, it has to monitored by a physician. For any OTC medication, you want to read the labels carefully, best wishes, have a good day
Thank
Dr. Bert Liang
Neurology
2 doctors agree

In brief: Yes potentially

There have been reports of overdosage of Claritin causing lightheadedness, as well as drowsiness and rapid heart beat.
One should refrain from operating heavy machinery or other such activities until the sensation diminishes; if persistent, be seen promptly.

In brief: Yes potentially

There have been reports of overdosage of Claritin causing lightheadedness, as well as drowsiness and rapid heart beat.
One should refrain from operating heavy machinery or other such activities until the sensation diminishes; if persistent, be seen promptly.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available